Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Burning sensation on penis tip, pain during arousal. Prescribed tamsulocin. Abnormal uroflowmetry test. Cure?

Dear Doctor, I have burning sensation near the tip of my penis for 2 months. I have consulted a Urologist . uroflowmetry test i snot very normal. Doctor prescribed anti-biotic for few days and then Tamsulocin. It hasn t improved yet and I also have slight pain near the tip with arousal. my blood, urine and sperm report came out normal. I m planning to go back to Doctor later this week. Any thoughts as what would be the issue in my case. Thanks Manoj
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  226
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you may have a flimsy stricture of the Terminal Urethra.
However this can be confirmed only on following tests
1) Cystoscopic examination of urethra passage by a qualified Urologist
2) Retrograde Cysto-Urethrogram.
If confirmed you may need to undergo an endoscopic surgery of Optical Internal Urethrotomy.
Please discuss the possibility with your urologist.
Answered: Mon, 26 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor